zbMATH — the first resource for mathematics

Der Abstand von einer algebraischen Mannigfaltigkeit im komplex- projektiven Raum. (German) Zbl 0184.31303

Full Text: DOI EuDML
[1] Andreotti, A., Grauert, H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. Fr.90, 193-259 (1962). · Zbl 0106.05501
[2] ?? Norguet, F.: Problème de Levi et convexité holomorphe pour les classes de cohomologie. Ann. Sc. Norm. Sup. Pisa20, 192-241 (1966). · Zbl 0154.33504
[3] ?? ?? La convexité holomorphe dans l’espace analytique des cycles d’une variété algébrique. Ann. Sc. Sup. Pisa21, 31-82 (1967).
[4] Bishop, R. L., Crittenden, R. J.: Geometry of manifolds. New York, London: Academic Press 1964. · Zbl 0132.16003
[5] Griffiths, P. A.: The extension problem in complex analysis II. Embeddings with positive normal bundle. Am. J. Math.88, 366-446 (1966). · Zbl 0147.07502 · doi:10.2307/2373200
[6] Hartshorne, R.: Complete intersection and connectedness. Am. J. Math.84, 497-508 (1962). · Zbl 0108.16602 · doi:10.2307/2372986
[7] ?? Ample vector bundles. Publ. Math. IHES Paris29, 319-350 (1966).
[8] ?? Cohomological dimension of algebraic varieties. Ann. Math.88, 403-450 (1968). · Zbl 0169.23302 · doi:10.2307/1970720
[9] Sorani, G., Villani, V.:q-complete spaces and cohomology. Trans. Am. Math. Soc.125, 432-448 (1966). · Zbl 0155.40203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.